# SDR AALA202311162844

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 8,617 hours, 3,230 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEAN AND LUBRICATED FORWARD LAVATORY DOOR LATCH. FUNCTIONAL CHECK GOOD. PER 52-35-00.
